See Alike in...

Alike App

Browser

im_working_on_it

653d

they upped my meds from 50mg to 100 and my pupils dilated something awful and I was spacey and it was hard to concentrate for several hours us this normal ??!

    • KayMac

      653d

      Give it 2 or 3 days you should be okay. Same thing happened to me

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion